# SDR AALA201803139009

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 3,354 hours, 1,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L4 DOOR REPORTED TO BE HARD TO OPEN. ACCOMPLISHED TSM 52-13-00-810-821A, FOUND OUTSIDE 4L DOOR HANDLE SLOW TO ENGAGE. LUBED MECHANISM AND ROD LINKAGE. OPERATIONAL CHECKED OK.
